| Title: | A note to the theory of periodic solutions of a parabolic equation (English) |
| Author: | Lauerová, Dana |
| Language: | English |
| Journal: | Aplikace matematiky |
| ISSN: | 0373-6725 |
| Volume: | 25 |
| Issue: | 6 |
| Year: | 1980 |
| Pages: | 457-460 |
| Summary lang: | English |
| Summary lang: | Czech |
| Summary lang: | Russian |
| . | |
| Category: | math |
| . | |
| Keyword: | parabolic equation |
| Keyword: | periodic solutions |
| Keyword: | noncritical and critical case |
| Keyword: | existence of a solution |
| MSC: | 35A05 |
| MSC: | 35B10 |
| MSC: | 35K05 |
| MSC: | 35K20 |
| idZBL: | Zbl 0462.35003 |
| idMR: | MR0596853 |
| DOI: | 10.21136/AM.1980.103885 |
| . | |
| Date available: | 2008-05-20T18:15:47Z |
| Last updated: | 2020-07-28 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/103885 |
| . | |
| Reference: | [1] V. Šťastnová, O. Vejvoda: Periodic solutions of the first boundary value problem for a linear and weakly nonlinear heat equation.Aplikace matematiky 13 (1968), 466-477, 14 (1969), 241. MR 0243188 |
| . |
| Files | Size | Format | View |
|---|---|---|---|
| AplMat_25-1980-6_10.pdf | 562.9Kb | application/pdf |
View/ |